# SDR SWIA200820336

- Difficulty date: August 1, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 11,098 hours, 7,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER DOOR AFT INTERCOSTAL CRACKED.  REPLACED PER SRM.
